# SDR DALA2019120307005

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 41,857 hours, 35,892 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Broken
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN WINDSHIELD WIPER BLADE BROKE OFF IN FLIGHT. MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE FROM DEPARTED WIPER ARM. NO DAMAGE FOUND. INSTALLED NEW WIPER ARM AND BLADE ASSY IAW B717 AMM 30-43-03/04. OPERATIONAL TEST WAS GOOD. (LP #6393514)
